Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Taking diltiazem for Reynauds symptoms. Pain in the low back. Suffer from mild low back arthritis. Could the pain be from the medication?

I started taking 180 mg diltiazem 24 hr ER for bp & reynauds symptoms about 3 days ago. Yesterday evening I bent over and suddenly experienced sharp pain in my low back which limits movement and persists this morning. I have only mild low back arthritis I am told. And take no other Rx meds. Could the back pain be associated with the Diltiazem? Prior to this I was taking Diovan for BP.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Rheumatologist 's  Response
diltiazem has no relation to arthritis.
you can safely take this medicine. it may be a coincidence that you developed the back problem
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor